# SDR SWAA052330

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 4,933 hours, 2,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LIGHT INOP AT FWD END.  RELAMPED LIGHT PER MM.
